Translator Disclaimer
June 1990 Correspondences for Hecke Rings and (Co-)Homology Groups on Smooth Compactifications of Siegel Modular Varieties
Kazuyuki HATADA
Tokyo J. Math. 13(1): 37-62 (June 1990). DOI: 10.3836/tjm/1270133003

Abstract

We show that the Hecke rings act on the $l$-adic cohomology groups of suitable non-singular projective toroidal compactifications of the higher dimensional modular varieties. We extend the fixed point theory of Lefschetz to the correspondences for the Hecke rings on those compactifications. We treat here the Siegel modular case.

Citation

Download Citation

Kazuyuki HATADA. "Correspondences for Hecke Rings and (Co-)Homology Groups on Smooth Compactifications of Siegel Modular Varieties." Tokyo J. Math. 13 (1) 37 - 62, June 1990. https://doi.org/10.3836/tjm/1270133003

Information

Published: June 1990
First available in Project Euclid: 1 April 2010

zbMATH: 0716.11021
MathSciNet: MR1059013
Digital Object Identifier: 10.3836/tjm/1270133003

Rights: Copyright © 1990 Publication Committee for the Tokyo Journal of Mathematics

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.13 • No. 1 • June 1990
Back to Top